# SDR DLM11962514

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- System (JASC): 2100 · Air Conditioning System
- Part: Ram Air Inlet
- Condition: Worn
- Location: Fwd Fuselage
- Component: ABM7060503
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

THE RAM AIR INLET DOOR AT ALL THREE POSITIONS WAS FOUND TO  BE SEVERELY WORN IN SEVERAL PLACES.  THESE INCLUDE THE MOUNT POINTS (P/N ABM7060-503) (DP/N 210701279.
